Killer in your Fridge - important warning
She told me she was going to her doctor with this article and would call me when she got home.
Well, she called me, and said her doctor was amazed! He is going to call all of his MS patients to find out if they consumed artificial sweeteners of any kind. In a nutshell, she was being poisoned by the Aspartame in the diet soda ... and, literally, dying a slow and miserable death.
When she got to Florida March 22, all she had to take was one pill, and that was a pill for the Aspartame poisoning! She is well on her way to a complete recovery. And she is walking! No wheelchair! This article saved her life.
If it says 'SUGAR FREE' on the label; DO NOT EVEN THINK ABOUT IT!
I have spent several days lecturing at the WORLD ENVIRONMENTAL CONFERENCE on 'ASPARTAME,' marketed as 'Nutra Sweet,' 'Equal,' and 'Spoonful.'
In the keynote address by the EPA, it was announced that in the United States, in 2001, there is an epidemic of multiple sclerosis and systemic lupus. It was difficult to determine exactly what toxin was causing this to be rampant. I stood up and said that I was there to lecture on exactly that subject.
I will explain why Aspartame is so dangerous: When the temperature of this sweetener exceeds 86 degrees F., the wood alcohol in ASPARTAME converts to formaldehyde and then to formic acid, which in turn causes metabolic acidosis. Formic acid is the poison found in the sting of fire ants. The methanol toxicity mimics, among other conditions, multiple sclerosis and systemic lupus.
Many people were being diagnosed in error. Although multiple sclerosis is not a death sentence, Methanol toxicity is!
Systemic lupus has become almost as rampant as multiple sclerosis, especially with Diet Coke and Diet Pepsi drinkers.
The victim usually does not know that the Aspartame is the culprit. He or she continues its use; irritating the lupus to such a degree that it may become a life-threatening condition. We have seen patients with systemic lupus become asymptotic, once taken off diet sodas.
In cases of those diagnosed with Multiple Sclerosis, most of the symptoms disappear. We've seen many cases where vision loss returned and hearing loss improved markedly.
This also applies to cases of tinnitus and fibromyalgia. During a lecture, I said, 'If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc.) and you suffer from fibromyalgia symptoms, spasms, shooting, pains, numbness in your legs,